Translator Disclaimer
March/April 2018 A nondivergence parabolic problem with a fractional time derivative
Mark Allen
Differential Integral Equations 31(3/4): 215-230 (March/April 2018).

Abstract

We study a nonlocal nonlinear parabolic problem with a fractional time derivative. We prove a Krylov-Safonov type result; mainly, we prove Hölder regularity of solutions. Our estimates remain uniform as the order of the fractional time derivative $\alpha \to 1$.

Citation

Download Citation

Mark Allen. "A nondivergence parabolic problem with a fractional time derivative." Differential Integral Equations 31 (3/4) 215 - 230, March/April 2018.

Information

Published: March/April 2018
First available in Project Euclid: 19 December 2017

zbMATH: 06837095
MathSciNet: MR3738196

Subjects:
Primary: 35K55, 35R11

Rights: Copyright © 2018 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.31 • No. 3/4 • March/April 2018
Back to Top